MathSciNet Relay Station
MathSciNet bibliographic data
MR53330 36.0X
Povzner, A. Ya. On the expansion of arbitrary functions in characteristic functions of the operator $-\Delta u+cu$. (Russian) Mat. Sbornik N.S. 32(74), (1953). 109–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement